# SDR GTIA2022090236630

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 56,401 hours, 25,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA EMERGENCY FLASHLIGHT IS NOT CHARGING ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R CA FLASHLIGHT IAW A3199 SPIRIT AIRLINES EMERGENCY EQUIPMENT DARWINGS. THIS CLEARS DMI 2850821-1 MOC NOTIFIED PLACRAD REMOVED LOG UPDATED
